# SDR BJNA980102

- Difficulty date: January 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N457TM
- Make and model: Boeing 737214
- Aircraft serial: 20156
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Chafed
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

NR 2 ENGINE FIRE WARNING SYSTEM INTERMITTENT LIGHT AND BELL, 3 SECONDS IN LENGTH IN CRUISE AND APPROACH EKO.  REPAIRED CHAFED WIRE FOR UPPER LOOP AT STATIONARY COWL FORWARD SUPPORT PER BSWP MANUAL, 20-00-11.  GROUND CHECKS NORMAL.  RAN ENGINE, NO PNEUMATICS LEAKS.  (M)
